# SDR SIMA200700805

- Difficulty date: December 30, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 4,946 hours, 4,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 4,946 hours, 4,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
